# SDR ASAA2021062735208

- Difficulty date: June 27, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,916 hours, 11,264 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 609891005
- Part serial: 101010355
- Condition: Failed
- Location: Fuel Pump
- Part time: 68,943 hours, 11,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CTR FUEL PUMP LOW PRESSURE LIGHT REMAINED ILLUMINATED WHEN SELECTED ON IN FLIGHT WITH FUEL IN CTR TANK. GROUNDED - YES. REMOVED AND REPLACED CENTER LEFT FUEL BOOST PUMP REF B737-800 AMM 28-22-41 OPS AND LEAK CHECKS GOOD.
